Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 1, Pages 83–92 (Mi zvmmf3893)  

This article is cited in 1 scientific paper (total in 1 paper)

A variational-difference scheme for problems of limit equilibrium

G. A. Seregin

Leningrad

Full text: PDF file (791 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:1, 53–59

Bibliographic databases:

UDC: 519.6:539.3
MSC: Primary 74R20; Secondary 74S30, 49M25
Received: 18.04.1985
Revised: 05.09.1985

Citation: G. A. Seregin, “A variational-difference scheme for problems of limit equilibrium”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987), 83–92; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 53–59

Citation in format AMSBIB
\Bibitem{Ser87}
\by G.~A.~Seregin
\paper A variational-difference scheme for problems of limit equilibrium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 1
\pages 83--92
\mathnet{http://mi.mathnet.ru/zvmmf3893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=879590}
\zmath{https://zbmath.org/?q=an:0646.73034|0627.73031}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 1
\pages 53--59
\crossref{https://doi.org/10.1016/0041-5553(87)90118-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3893
  • http://mi.mathnet.ru/eng/zvmmf/v27/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. O. Barabanov, V. V. Zhikov, “The limit load and homogenization”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 205–231  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021